# SDR IFJA2011FA0000361

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 5,611 hours, 13,864 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,574 hours, 3,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 999100004103
- Condition: Broken
- Location: Pax Door
- Part time: 5,611 hours, 13,864 cycles
- Component: Door, Agusta
- Component part number: 109100072103
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING A 135 FLIGHT WITH A PATIENT ON BOARD A CREW MEMBER TRIED TO CLOSE THE RT REAR SLIDING DOOR THE DOOR WOULD CLOSE BUT WOULD NOT LATCH SHUT, THE AIRCRAFT LANDED AT IFP WHERE THE DOOR WAS REPLACED, THE MECHANICS VERIFIED THAT THE DOOR CLOSED AND LATCHED. AFTER TEARING THE DOOR HANDLE APART THE MECHANIC FOUND THE THE SPRING THAT LATCHED THE DOOR HAD BROKEN AND REPLACED IT.
